Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

4 weeks in tane treatment and I noticed by right eyebrow thinned up! Especially the end of it it's kinda like somebody did waxing on me lol. I have normal thick eyebrows for a guy so it's not noticeable yet but I have noticed it. A couple of weeks ago, my eyebrows were itching like hell and when I was itching it back I was getting many eyebrows on my fingers, the itching and the losing of my eyebrows decreased a lot too but my eyebrows are still dry, maybe that's what's causing it? Will this continue or will it stop, I don't want to look like I joined the gothic group lol?

Share this post


Link to post
Share on other sites

I got hat on tetra and bp...my eyebor hair would off off if I pulled on it but not to hard...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×